# SDR YENA2023032400278

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N656JB
- Make and model: Airbus A320-232
- Aircraft serial: 03091
- Aircraft time: 60,325 hours, 21,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1112, CUR-JFK. 'EMER EXIT LTS INTERMITTENT ON & OFF WHILE ARMED; PERFORMED EMR LIGHTING SYS OPS TEST AND BITE TEST REF AMM 33-51-38. TEST OK. NO FAULTS. ALSO PERFORMED CIDS 1 TEST REF AMM 23-73-34. TEST OK  NO FAULTS.'
